Free Local Pickup on All Orders, Free Shipping on $35+
USD
  • GBP
  • AED
  • USD
  • EUR
  • NOK
M-M Cetirizine 200 Ct. + KS 1 Fluticasone Nasal Spray | Non-Drowsy Allergy Relief Tablets Antihistamine (200 Ct.) plus Fluticasone Nasal Spray 50Mcg, 1 Bottle 144 Sprays | Compare to Zyrtec & Flonase
M-M Cetirizine 200 Ct. + KS 1 Fluticasone Nasal Spray | Non-Drowsy Allergy Relief Tablets Antihistamine (200 Ct.) plus Fluticasone Nasal Spray 50Mcg, 1 Bottle 144 Sprays | Compare to Zyrtec & Flonase

M-M Cetirizine 200 Ct. + KS 1 Fluticasone Nasal Spray | Non-Drowsy Allergy Relief Tablets Antihistamine (200 Ct.) plus Fluticasone Nasal Spray 50Mcg, 1 Bottle 144 Sprays | Compare to Zyrtec & Flonase

In Stock Unavailable

Regular price $21.32 $16.15 |  You Save $5.17 (24%off)

1 x bottle Cetirizine Hcl, 10 Mg., Antihistamine (200 Ct.) compare the active ingredient in this antihistamine to the active ingredient in Zyrtec. Whether you’re indoors or outside, these allergy pills help to relieve common allergy symptoms due to hay...

GETTING CLOSER! ONLY AWAY FROM FREE SHIPPING!

CONGRATULATIONS ! YOUR ORDER IS ELIGIBLE FOR FREE Delivery.

ESTIMATED DELIVERY BETWEEN and .

PEOPLE ARE LOOKING FOR THIS PRODUCT

Details

1 x bottle Cetirizine Hcl, 10 Mg., Antihistamine (200 Ct.) compare the active ingredient in this antihistamine to the active ingredient in Zyrtec. Whether you’re indoors or outside, these allergy pills help to relieve common allergy symptoms due to hay fever or other upper respiratory allergies such as sneezing, runny nose, itchy nose or throat and itchy, watery eyes.

24-Hour Relief

These allergy pills provide up to 24 hours of relief. The active ingredient Cetirizine Hydrochloride Tablets, 10mg is cetirizine HCl, an antihistamine that compares to the active ingredient in Zyrtec.

1 x Bottle Fluticasone Nasal Spray 50mcg, 144 sprays Compare the active ingredient in this non-drowsy formula with the active ingredient in Flonase Allergy Relief. Get temporary relief from symptoms of hay fever or other respiratory allergies including nasal congestion, runny nose, sneezing, itchy nose and itchy, watery eyes. These symptoms can be triggered by a variety of indoor and outdoor allergens including pollen, mold, dust or pet dander.


1 x bottle M.M Aller-Zyr, Cetirizine Hcl, 10 Mg., Antihistamine (200 Ct.) compare the active ingredient in this antihistamine to the active ingredient in Zyrtec. Whether you’re indoors or outside, these allergy pills help to relieve common allergy symptoms due to hay fever or other upper respi

Shipping & Returns

Returns Policy

Our policy lasts 30 days. If 30 days have gone by since your purchase, unfortunately we can’t offer you a refund or exchange. To be eligible for a return, your item must be unused and in the same condition that you received it. It must also be in the original packaging.

Refunds

Refunds (if applicable) Once your return is received and inspected, we will send you an email to notify you that we have received your returned item. We will also notify you of the approval or rejection of your refund. If you are approved, then your refund will be processed, and a credit will automatically be applied to your credit card or original method of payment, within a certain amount of days.

Shipping

All orders are shipped within 24 hours of you placing the order using USPS, UPS, or FedEx depending on your location and fastest available service. Typical delivery time frame is between 4 to 6 business days . All orders are shipped with tracking number so you can track it every step of the way!

M-M Cetirizine 200 Ct. + KS 1 Fluticasone Nasal Spray | Non-Drowsy Allergy Relief Tablets Antihistamine (200 Ct.) plus Fluticasone Nasal Spray 50Mcg, 1 Bottle 144 Sprays | Compare to Zyrtec & Flonase
Loading...